# SDR CA080408003

- Difficulty date: April 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 51,975 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT C-GTDX DEPARTING FROM YYZ ON APRIL 4TH 2008, AROUND 7000 FT AN EICAS MSG AUTO PRESSURIZATION SYS 1 AND 2, AIRCRAFT RETURNED BACK TO YYZ AND REQUESTED FIRE TRUCKS ON ARRIVAL DUE TO OVERWEIGHT LANDING.  TROUBLESHOOTING CARRIED OUT, BOTH PRESSURIZATION CONTROL UNITS AND STBY ALTIMETER REPLACED AS PRECAUTIONARY MEASURE.  FLIGHT TEST CARRIED OUT SUCCESSFULLY.  INVESTIGATION IS ON GOING.
